# SDR AALA20011479

- Difficulty date: July 16, 2001
- Submitted: August 29, 2001
- Operation: Air carrier
- Aircraft: N7522A
- Make and model: Doug DC-9-82
- Aircraft serial: 49899
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Frame
- Condition: Damaged
- Location: Fs 712
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND DAMAGE TO CARGO FRAME STATION 712, BETWEEN 26L AND 27L.  INSTALLED DOUBLER PER AARD 53-10-00-4.  (M)
